Optical solitons in parabolic law medium with weak non-local nonlinearity by extended trial function method

Biswa A., EKİCİ M. , SÖNMEZOĞLU A. , Mirzazadeh M., Zhou Q., Alshomrani A. S. , ...More

OPTIK, vol.163, pp.56-61, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 163
  • Publication Date: 2018
  • Doi Number: 10.1016/j.ijleo.2018.02.103
  • Title of Journal : OPTIK
  • Page Numbers: pp.56-61


This paper retrieves optical soliton solutions in a parabolic law medium that also comes with weak nonlocal nonlinearity. The extended trial function method secures bright and singular soliton solutions to the model. In addition, plane waves and snoidal wave solutions also emerge naturally from this integration scheme. (C) 2018 Elsevier GmbH. All rights reserved.